# SDR AALA202510087959

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 67,836 hours, 28,641 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bonding Jumper
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT SERVICE DOOR EVACUATION SLIDE HAS A PIECE OF STRAP HANGING OUTSIDE THE COVER. RESECURED BONDING JUMPER ON AFT RIGHT SERVICE DOOR SLIDE PACK COVER. PER MM 25-66-01.
